Alert archive / Michigan / Gale Warnings in 2020

Gale Warning 1, NWS Grand Rapids, MI

January 4, 2020

NWS Grand Rapids, MI issued this gale warning at Jan 4, 2020, 3:31 PM EST. It took effect at Jan 5, 2020, 1:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2020, 3:31 PM EST (20:31 UTC)
In effect from
Jan 5, 2020, 1:00 PM EST
Expired
Jan 6, 2020, 5:00 AM EST
In force
16 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

115 
WHUS73 KGRR 042031
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
331 PM EST Sat Jan 4 2020

LMZ844>846-051000-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-200105T0300Z/
/O.UPG.KGRR.GL.A.0001.200105T1800Z-200106T1000Z/
/O.NEW.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
331 PM EST Sat Jan 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST MONDAY...

* WHAT...For the small craft advisory, expect northwest winds
  gusting to 30 knots and waves up to 5 feet into the evening. For
  the Gale Warning, southwest to west winds of 20 to 25 knots with
  gusts to 35 knots early Sunday afternoon will turn northwest and
  increase to 20 to 30 knots with gusts to 40 knot gales during
  the late afternoon and evening. Waves will build between 7 and 
  11 feet.

* WHERE...St Joseph to Grand Haven.

* WHEN...The Small Craft Advisory continues until 10 PM EST this
  evening. The Gale Warning is in effect from 1 PM Sunday to 5 AM Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Lakeshore Flood Advisory is also in
  effect Sunday afternoon through Monday afternoon. Lakeshore
  flooding in addition to beach and dune erosion is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ847>849-051000-
/O.UPG.KGRR.GL.A.0001.200105T1800Z-200106T1000Z/
/O.NEW.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
331 PM EST Sat Jan 4 2020

...GALE WARNING IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST MONDAY...

* WHAT...Southwest to west winds of 20 to 25 knots with gusts to 
  35 knots early Sunday afternoon will turn northwest and increase
  to 20 to 30 knots with gusts to 40 knot gales during the late 
  afternoon and evening. Waves will build between 7 and 11 feet.

* WHERE...Grand Haven to Manistee.

* WHEN...From 1 PM Sunday to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Lakeshore Flood Advisory is also in
  effect Sunday afternoon through Monday afternoon. Lakeshore
  flooding in addition to beach and dune erosion is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

HLO
7 follow-up statements
121 
WHUS73 KGRR 050217
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
917 PM EST Sat Jan 4 2020

LMZ844>846-051030-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-200105T0300Z/
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
917 PM EST Sat Jan 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST
MONDAY...

* WHAT...A small craft adviosry remains in effect till 10 pm, then
  we expect winds to increase to gale force Sunday afternoon.
  Waves of 3 to 5 feet are expected this evenig but they will 
  increase to 7 to 11 feet by Sunday evening. 

* WHERE...St Joseph to Grand Haven.

* WHEN...The Small Craft Advisory continues until 10 PM EST this 
  evening. The Gale Warning is in effect from 1 PM Sunday to 5 
  AM Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Lakeshore Flood Advisory is also in 
  effect Sunday afternoon through Monday afternoon. Lakeshore 
  flooding in addition to beach and dune erosion is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ847>849-051030-
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
917 PM EST Sat Jan 4 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST
MONDAY...

* WHAT...Southwest to west winds of 20 to 25 knots with gusts to 
  35 knots early Sunday afternoon will turn northwest and 
  increase to 20 to 30 knots with gusts to 40 knot gales during 
  the late afternoon and evening. Waves will build between 7 and 
  11 feet.

* WHERE...Grand Haven to Manistee.

* WHEN...From 1 PM Sunday to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Lakeshore Flood Advisory is also in 
  effect Sunday afternoon through Monday afternoon. Lakeshore 
  flooding in addition to beach and dune erosion is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

wdm
554 
WHUS73 KGRR 050311
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1011 PM EST Sat Jan 4 2020

LMZ844>846-051115-
/O.EXP.KGRR.SC.Y.0001.000000T0000Z-200105T0300Z/
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1011 PM EST Sat Jan 4 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  waves 7 to 10 feet expected.

* WHERE...St Joseph to Grand Haven.

* WHEN...The Gale Warning is in effect from 1 PM Sunday to 5 AM 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...PRECAUTIONARY/PREPAREDNESS ACTIONS...A
  Lakeshore Flood Advisory is also in effect Sunday afternoon
  through Monday afternoon. Lakeshore flooding in addition to
  beach and dune erosion is expected.


Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ847>849-051115-
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1011 PM EST Sat Jan 4 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST
MONDAY...

* WHAT...Southwest to west winds of 20 to 25 knots with gusts to 
  35 knots early Sunday afternoon will turn northwest and 
  increase to 20 to 30 knots with gusts to 40 knot gales during 
  the late afternoon and evening. Waves will build between 7 and 
  11 feet.

* WHERE...Grand Haven to Manistee.

* WHEN...From 1 PM Sunday to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A Lakeshore Flood Advisory is also in 
  effect Sunday afternoon through Monday afternoon. Lakeshore 
  flooding in addition to beach and dune erosion is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

wdm
781 
WHUS73 KGRR 050857
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
357 AM EST Sun Jan 5 2020

LMZ844>849-051700-
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
357 AM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM EST MONDAY...

* WHAT...Southwest winds will increase to 35 knot gales this
  afternoon. West to northwest gales to 40 knots are expected
  tonight. Waves will peak this evening in the 8 to 12 foot 
  range.

* WHERE...St Joseph to Manistee.

* WHEN...From 1 PM this afternoon to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The worst of the conditions with the
  strongest winds and largest waves will come after dark this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

DUKE
307 
WHUS73 KGRR 051535
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1035 AM EST Sun Jan 5 2020

LMZ844>849-052345-
/O.CON.KGRR.GL.W.0001.200105T1800Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1035 AM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WHAT...Southwest winds will increase to 35 knot gales this 
  afternoon. West to northwest gales to 40 knots are expected 
  tonight. Waves will peak this evening in the 8 to 12 foot 
  range.

* WHERE...St Joseph to Manistee.

* WHEN...From 1 PM this afternoon to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The worst of the conditions with the 
  strongest winds and largest waves will come after dark this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
542 
WHUS73 KGRR 052015
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
315 PM EST Sun Jan 5 2020

LMZ844>849-060415-
/O.CON.KGRR.GL.W.0001.000000T0000Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
315 PM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WHAT...Southwest winds to 35 knot gales increasing west to 
  northwest gales to 40 knots are expected tonight. Waves will 
  peak this evening in the 8 to 13 foot range.

* WHERE...St Joseph to Manistee.

* WHEN...From 1 PM this afternoon to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The worst of the conditions with the 
  strongest winds and largest waves will come after dark this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
221 
WHUS73 KGRR 060321
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1021 PM EST Sun Jan 5 2020

LMZ844>849-061000-
/O.CON.KGRR.GL.W.0001.000000T0000Z-200106T1000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1021 PM EST Sun Jan 5 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WHAT...Northwest gales to 35 knot gales overnight becoming west
  to 30 knots by mid morning Monday. Waves will peak this evening
  in the 8 to 12 foot range.

* WHERE...St Joseph to Manistee.

* WHEN...From 1 PM this afternoon to 5 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The worst of the conditions with the
  strongest winds and largest waves will come early tonight. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

wdm
158 
WHUS73 KGRR 060938
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
438 AM EST Mon Jan 6 2020

LMZ844>849-062100-
/O.EXP.KGRR.GL.W.0001.000000T0000Z-200106T1000Z/
/O.NEW.KGRR.SC.Y.0002.200106T1000Z-200107T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
438 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY...
...GALE WARNING WILL EXPIRE AT 5 AM EST EARLY THIS MORNING...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and
  waves 6 to 9 feet expected.

* WHERE...St Joseph to Manistee.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CAS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Jan 4, 3:19 PM EST, 12 minutes earlier.

Area forecast discussion, Jan 4, 3:19 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
319 PM EST Sat Jan 4 2020

LATEST UPDATE...
Synopsis/Discussion/Marine/Hydro

.SYNOPSIS...
Issued at 318 PM EST Sat Jan 4 2020

* Light snow or drizzle possible into early evening

* Light snow accumulations Sunday across Central Michigan

* Gusty winds hold wind chills in the 20s Sunday

* Another chance for snow Tuesday into Wednesday

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 318 PM EST Sat Jan 4 2020

-- Light snow or drizzle possible into early evening --

Instability from daytime heating and a subtle elevated frontal
boundary at H925 sliding southeastward across the area, will continue
to kick off a few snow showers and patches of drizzle, mainly from
Muskegon southward. Most activity will have ended by 6-7PM, but we
could see a few flurries linger near the lakeshore. Not expecting
too much in the way of impacts from this, as coverage will be
limited, and temperatures across most of the area will be at or
above freezing. The area near and just south of M-10 is the area of
greatest concern for freezing drizzle, as temperatures there are
just below freezing.

-- Light snow Sunday --

Upper trough now working through the Northern Rockies will become
negatively tilted as it clips across the Great Lakes tomorrow.
Surface low and greatest swath of precipitation will track to our
north over Northern Michigan, but we will see a quick shot of strong
isentropic ascent through a fairly deep layer during the
afternoon/early evening as a warm front lifts through the area.
Precipitation type looks to initially begin as snow, before it
changes to or mixes with rain during the latter part of the
afternoon, especially near/south of I-96. Model forecast soundings
also remain consistent with ice nuclei stripping out of the DGZ as
moisture depth decreases late in the day, effectively ending
precipitation or changing it to drizzle. All said, looking for only
around a sloppy inch or less of snow across Central Michigan, with
the I-96 corridor picking up a dusting to none. Surface temperatures
at or above freezing should limit impact on roads, and no plans to
issue an advisory at this time.

-- Gusty winds hold wind chills in the 20s Sunday --

In addition to the snow or light rain, gusty winds will develop from
the southwest and then turn northwest for tomorrow afternoon and
evening. NAM/GFS forecast soundings suggest 30-40 mph gusts during
peak mixing, even well inland. (Please see marine section for
lakeshore impacts.) Despite temperatures warming to the mid and
upper 30s, gusty winds will keep wind chills in the 20s all day,
keeping it feeling pretty raw with rain and snow also falling.

-- Another chance for snow and rain Tuesday into Wednesday --

Next upper trough is forecast to work through the area Tuesday into
Tuesday night. Model thermal profiles favor snow as precipitation at
the onset, before we see a transition to rain for at least some of
the area (south favored) during the afternoon/evening. Arrival time
for precipitation currently looks to be after the morning commute on
most models, but the GFS is a little faster and fills light snow
into the lakeshore towards late morning. This solution is an outlier
and not favored at this time given strong support from Euro ensemble
members, and decent support from GFS ensemble members. Snow amounts
again look light given brief duration of lift (although longer than
Sunday's system) and potential for rain to mix in, although deep
layer of moisture and instability shown by GFS forecast soundings do
bear watching as they hint at a quick burst of snow immediately
preceding the evening commute. Even the NAM is less aggressive, and
will look to future runs of all models to monitor this potential.
Lake-effect snow looks to follow Tuesday night into Wednesday
morning as colder air is pulled into Michigan behind the departing
system. Additional amounts look light as inversion heights crash and
drier air advects into the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1226 PM EST Sat Jan 4 2020

We may see a slight increase in shower activity across Southwest
Michigan between 18-00Z as daytime heating increases low-level
instability and a subtle frontal boundary slides across the area.
Observations so far today have favored light snow showers, however
we could see patches of drizzle as well (temperatures are expected
to stay at or above freezing until shower exit). Most likely
timing has been added to TAFs as a TEMPO group. Brief periods of
IFR visibility is possible if showers become strong enough, but
MVFR is favored. Otherwise, MVFR cloud deck will continue to fill
in across the area, and remain in place through early Sunday
morning as subsidence inversion locks it in place. Snow will
begin to move into the area towards the end of the TAF period,
especially towards MKG. Winds will also pick from the southwest,
becoming gusty.

&&

.MARINE...
Issued at 318 PM EST Sat Jan 4 2020

Gusty northwest winds will continue to generate waves up to 5 feet
from Grand Haven southward until late tonight. A Small Craft
Advisory remains in effect. Wave heights will decrease late tonight
as brief ridging slides in overhead, before winds and waves increase
significantly Sunday as a stronger trough of low pressure swings
through the area.

Strong winds, with gale-force gusts, will initially develop out of
the southwest in the early afternoon Sunday before turning to the
northwest and increasing through the evening. Winds will begin to
decrease early Monday morning. Wave heights will build between 7 and
11 feet along the shoreline of Lake Michigan in response to the
winds, peaking in the evening. The large waves and push of water
from the strong winds will create areas of flooding along the
shoreline, and possibly along river mouths and channels that drain
into the lake. Beach and dune erosion may also occur, before waves
subside on Monday.

We will then be watching for two more rounds of large waves through
the end of next week. The first is Tuesday evening through Wednesday
morning, when waves up to 6 feet will be possible. The second round
looks a little stronger, and is more likely to affect areas north of
Holland.

&&

.HYDROLOGY...
Issued at 310 PM EST Fri Jan 3 2020

Only a few flood warnings remain in effect as a few rivers continue
to crest following heavy rain last weekend into Monday. The Grand
River has crested from Grand Rapids eastward, and water levels are
slowly starting to fall. Comstock Park is expected to fall below
flood stage Sunday night. Out towards Robinson Township, the river
has just begun to crest and is forecast to fall below flood stage
Monday, after gusty west winds over Lake Michigan subside. For the
Maple River, water levels will continue to fall, and the river at
Maple Rapids is expected to fall below flood stage tomorrow morning.

Rain and snow amounts through the middle of next week are expected
to be light, and no additional flooding or river rises are expected.
The highest chance for widespread rainfall still looks towards the
end of the week (late Thursday into Friday), however latest model
runs have shifted the heaviest core and longest duration of rain
just southeast of the area. We will continue to monitor the latest
solutions for changes, but the latest models show a reduced risk for
heavy rain.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory from 1 PM Sunday to 1 PM EST Monday for
     MIZ037-043-050-056-064-071.

LM...Gale Warning from 1 PM Sunday to 5 AM EST Monday for LMZ844>849.

     Small Craft Advisory until 10 PM EST this evening for LMZ844>846.

&&

SYNOPSIS...HLO
DISCUSSION...HLO
AVIATION...HLO
HYDROLOGY...HLO
MARINE...HLO
Hazardous weather outlook, Jan 4, 3:39 AM EST, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
339 AM EST Sat Jan 4 2020

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
339 AM EST Sat Jan 4 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Patchy freezing drizzle or snow showers today may create slick
roads particularly in portions of Central Michigan.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Slick roads in Central Michigan are again possible Sunday
afternoon due to light snow accumulations. High waves on Lake
Michigan may cause lakeshore flooding, along with some dune
erosion.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-050830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
339 AM EST Sat Jan 4 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Waves hazardous to small craft are expected south of Grand Haven
Saturday afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gales and high waves are likely Sunday afternoon and night.
Lakeshore flooding and some dune erosion is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

CAS

Nearby

Gale Warnings in Michigan, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.